# SDR A6WA20121008542

- Difficulty date: September 28, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY TIE DOWN TRACKS LBL 9 AND RBL 9 AND FS 559+112 ARE CORRODED.  REMOVED CORRODED CARGO TRACKS AND INSTALLED NEW SERVICEABLE CARGO TRACKS IAW AMM 53-01-11.
